# SDR KCSA201606161031

- Difficulty date: June 16, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 75,195 hours, 13,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR BATTERY OK.  LIGHT DOES NOT ILLUMINATE DURING TEST.
